RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Пробл. анал. Issues Anal.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Пробл. анал. Issues Anal., 2018, том 7(25), выпуск 1, страницы 104–115 (Mi pa229)  

An improper integral, the beta function, the Wallis ratio, and the Catalan numbers

Qi Fengabc

a Department of Mathematics, College of Science, Tianjin Polytechnic University, Tianjin, 300387, China
b College of Mathematics, Inner Mongolia University for Nationalities, Tongliao, Inner Mongolia, 028043, China
c Institute of Mathematics, Henan Polytechnic University, Jiaozuo, Henan, 454010, China

Аннотация: In the paper we present closed and unified expressions for a sequence of improper integrals in terms of the beta function and the Wallis ratio. Hereafter, we derive integral representations for the Catalan numbers originating from combinatorics.

Ключевые слова: improper integral; closed expression; unified expression; beta function; Wallis ratio; integral representation; Catalan number.

DOI: https://doi.org/10.15393/j3.art.2018.4370

Полный текст: PDF файл (288 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
УДК: 519.58
MSC: Primary 11B65; Secondary 11B75, 11B83, 26A39, 26A42, 33B15
Поступила в редакцию: 22.01.2018
Исправленный вариант: 28.04.2018
Язык публикации: английский

Образец цитирования: Qi Feng, “An improper integral, the beta function, the Wallis ratio, and the Catalan numbers”, Пробл. анал. Issues Anal., 7(25):1 (2018), 104–115

Цитирование в формате AMSBIB
\RBibitem{Qi18}
\by Qi~Feng
\paper An improper integral, the beta function, the Wallis ratio, and the Catalan numbers
\jour Пробл. анал. Issues Anal.
\yr 2018
\vol 7(25)
\issue 1
\pages 104--115
\mathnet{http://mi.mathnet.ru/pa229}
\crossref{https://doi.org/10.15393/j3.art.2018.4370}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/pa229
  • http://mi.mathnet.ru/rus/pa/v25/i1/p104

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы анализа — Issues of Analysis
    Просмотров:
    Эта страница:23
    Полный текст:8
    Литература:2

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018